# SDR 99ZZZX2860

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5203137204
- Condition: Malfunctioned
- Location: Rmi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG ON RMI WILL NOT PULL.  REMOVED AND REPLACED.
